Posted 15 June 2011 - 05:15 PM
Last week I tool Miralax for six days in an attempt to get off of Milk of Magnesia.Well it worked great at softening the stool just not s great at making it come out. I was having very small bowel movements throughout the week. On the sixth day I took one small dose of Milk of Magnesia. Right after I took it my stomach hurt like crazy but it was at bedtime and luckily I fell asleep.I last took Miralax on Friday, and last took my one dose of mom on Saturday. I have had bowel movements every day since then so I don't think I'm constipated. Just really small and very soft bowel movements.Well last night I figured I would try a stimulant laxative thinking it might help move things along. So I took two ex-lax right before bedtime. They usually dont do anything to me anymore.This morning I had a pretty good bowel movement. The first one in over a week that didn't look like diarrhea. So later this afternoon I began to feel these extreme lower stomach pains. Like the pains you have when you have serious diarrhea from the flu or something. The only problem is I'm having these sharp pains and I can't have another bowel movement. I sit on the toilet and have no urge at all yet my lower intestines are saying something different.Could this be from the ex-lax? It has never done this to me before. Usually I can't even tell when I take it and most of the time it does nothing.These are some pretty serious pains. At times I feel pains on my right and left side also.I can't imagine I am constipated. Even though my bowel movements have been small I also haven't really been eating that well. Like today I have only eaten one banana so far. Hopefully later today I will eat a small dinner. I just haven't had an appetite for a while now.